# SDR FDEA202012153163

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56516
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE, AFT CARGO BS 1576 RBL 78, MAIN CARGO DECK FLOOR SUPPORT CRACKED.  REMOVED AND REPLACED THE RIGHT AFT FUSELAGE MAIN CARGO DECK FLOOR SUPPORT SPLICE ANGLE AT STA 1576   AND RBL 78, IAW BAC DWG 146T5650, REV C AND B767 SRM 51-40-02-0G.
